Institut für Mathematik - Algebraische Topologie

Publications and Preprints

Preprints

Publications

  • Algebraic K-theory of group rings and the cyclotomic trace map
    with W. Lück, J. Rognes and M. Varisco,
    Advances in Mathematics,  304 (2017), 930-1020
    article
    pdf of  arxiv:1504.03674
  • On the Adams isomorphism for equivariant orthogonal spectra
    with M. Varisco  
    Algebraic & Geometric Topology, 16 (2016), 1493 - 1566
    pdf screen
    pdf printing
  • K- and L-theory of group rings over GL_n(Z)
    with A. Bartels, W. Lück and H. Rüping
    Publ. Math. IHES,  119 (2014), pp 97 - 125
    pdf
  • Algebraic K-theory over the infinite dihedral group: a controlled topology approach
    with J.F. Davis and F. Quinn
    Journal of Topology,   4 (2011) 505-528
    pdf
  • Equivariant covers for hyperbolic groups
    with A. Bartels and W. Lück
    Geometry & Topology,   12 (2008) 1799-1882
    pdf
  • The K-theoretic Farrell-Jones Conjecture for hyperbolic groups
    with A. Bartels and W. Lück
    Invent. Math.,   172 (2008), no.1, 20-70
    pdf
  • On the Farrell-Jones Conjecture and its applications
    with A. Bartels and W. Lück
    Journal of Topology,   1 (2008), no.1, 57-86
    pdf
  • K0 and the passage from integral to rational coefficients
    in Guido's Book of Conjectures, Monographie de L'Enseignement Mathematiqué,  40 (2008), 154-155
    Editor: I. Chatterji
    pdf
  • Coefficients for the Farrell-Jones Conjecture
    with A. Bartels
    Advances in Mathematics,  209 (2007), no.1, 337-362
    pdf
  • Detecting K-Theory by Cyclic Homology
    with W. Lück
    Proc. London Math. Soc.(3),  93 (2006), no.3, 593-634
    pdf
  • On the Farrell-Jones Conjecture for higher algebraic K-Theory
    with A. Bartels
    Journal of the AMS,  18 (2005), no.3, 501-545
    pdf
  • The Baum-Connes and the Farrell-Jones Conjectures in K- and L-Theory
    with W. Lück
    Handbook of K-Theory, Vol.2, 703-842, Springer 2005
    Editors: E. Friedlander, D. Grayson
    pdf
  • Commuting Homotopy Limits and Smash Products
    with W. Lück and M. Varisco
    K-Theory,  30 (2003), no.2, 137-165
    pdf
  • L2-Betti numbers, isomorphism conjectures and noncommutative localization
    in LMS Lecture Note Series ,  330 (2006), 103-142
    Noncommutative Localization in Algebra and Topology - ICMS Edinburgh, April 2002
    Editor: A. Ranicki
    pdf
  • A foliated squeezing theorem for geometric modules
    with A. Bartels, T. Farrell and L. Jones
    in Proceedings of the School ``High dimensional manifold topology'', ICTP, Trieste May/June 2001, 1-21
    Editors: F.T.Farrell, W.Lück, World Scientific 2003
    pdf
  • On the Isomorphism Conjecture in algebraic K-Theory
    with A. Bartels, T. Farrell and L. Jones
    Topology,  43 (2004), 157-213
    pdf
  • On the K- and L-theory of the algebra of operators affiliated to a finite von Neumann algebra
    K-Theory,  24 (2001), no.4, 303-326
    pdf
  • Novikov-Shubin invariants for arbitrary group actions and their positivity
    with W. Lück and T. Schick,
    Contemporary Mathematics,  231 (1999), 159-176
    pdf

Dissertation

  • Group von Neumann Algebras and Related Algebras
    Mathematica Gottingensis,  7 (1999)
    pdf